# SDR MALA000619

- Difficulty date: September 20, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT FUSELAGE HAS SEVERAL DENTS AT STA 350.0 REFER TO CELSIUS TASK CARD 2531, W/O 18843.  MAINTENANCE FOUND DENTS OUT OF ALLOWABLE LIMIT REF SAAB SRM 51-10-10 LESS THAN 4L.  FABRICATED REPAIR DOUBLER / TRIPLER PER PRINCIPLES OF SRM 53-70-10, ALODINED, PRIMED AND TOPCOATED REPAIR PA RTS PER SRM 51-20-42/43. NDT PERF FVNDT006 EDDY CURRENT, NO CRACKS NOTED.  FOR CORRECTIVE ACTION AND DETAIL OF REPAIR SEE IPM 12 FORM.
